MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION AUTOTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00545190
Medical Device Problem Codes Peeled/Delaminated (1454); Material Deformation (2976); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable investigation result of cutting wire kinked.Block h11: investigation results.The returned autotome rx 39 was analyzed, a visual and microscopic inspection found that the working length was torn from the end of the rx channel to the tip, also, was twisted, and the cutting wire was kinked as well.No other problems with the device were noted.The results of the analysis performed on the returned device found that the cutting wire was kinked.This problem could be caused by operational factors, the used technique for the device manipulation or by the interaction between the device and a hard surface.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 39 was attempted to be used in the ampulla of vater during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the tip of the tome was torn, and the paint was peeled off the extrusion.The procedure was completed with the same original device.There were no patient complications reported as a result after this event.This event has been deemed a reportable event based on the investigation finding of cutting wire kinked.Please see block h11 for full investigation details.

Brand Name
AUTOTOME RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23441612
Report Number3005099803-2025-05683
Device Sequence Number11997124
Product Code KNS
UDI-Device Identifier08714729444763
UDI-Public(01)08714729444763(17)280117(10)35657608
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545190
Device Catalogue NumberM00545190
Device Lot Number0035657608
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown